# SDR 9JLA2331

- Difficulty date: May 23, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N990JT
- Make and model: Lear 45LEAR
- Aircraft serial: 2007
- Aircraft time: 1,969 hours, 1,645 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Control Circuit
- Part number: 660GC02Y07
- Part serial: 0057
- Condition: Defective
- Location: Generator Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED DURING TAXI OUT LT GEN FAIL CAS MESSAGE CAME ON.  THE CREW RETURNED TO STARTING POINT FOR REPAIRS.  TROUBLESHOOTING FOUND THE LT AFT PDP DEFECTIVE.  INSTALLED REPAIRED PDP.  FUNCTIONAL CHECKS SATISFACTORY.
